MAUDE Adverse Event Report: FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1PIC1.9-S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rn was preparing device for placement in infant.As rn was removing picc line from clear plastic bag, line broke off from heart shaped disc on catheter.

Brand Name
NA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
FOOTPRINT MEDICAL, INC.
12727 cimarron path
san antonio TX 78249
MDR Report Key9489368
Report Number9489368
Device Sequence Number11115241
Product Code LJS
UDI-Device Identifier00858778006041
UDI-Public(01)00858778006041
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/03/2019
Report Date (Section F) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1PIC1.9-S
Device Lot Number190675
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 DA
Patient Weight3
Date Report Sent to FDA12/03/2019